# SDR HCM2003F00001

- Difficulty date: April 30, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N982BH
- Make and model: Snias AS350B2
- Aircraft serial: 2876
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1.4 HOURS INTO A SIGHT SEEING FLIGHT, THE (FUEL FILTER) LIGHT ILLUMINATED ON THE CAUTION PANEL.  THE PILOT MADE A PRECAUTIONARY LANDING AS SOON AS POSSIBLE.  A MECHANIC WAS SENT TO THE HELICOPTER AND CHANGED THE FUEL CONTROL AND THE AIRFRAME FUEL FILTER.  THE HELICOPTER WAS THEN RETURNING TO BASE WHEN THE (FUEL FILTER) LIGHT ILLUMINATED AGAIN.  THE PILOT LANDED AT THE HILO MAINTENANCE FACILITY.  BOTH FUEL BOOST PUMPS, THE FULE FILTER AND BYPASS INDICATOR ASSEMBLY AND THE FUEL CONTROL UNIT WERE ALL CHANGED AT THIS TIME.  THE FUEL FILTER BOWL HAD A FOREIGN SUSSTANCE INTHE BOTTOM OF THE BOWL.  IT WAS NOT MAGNETIC.  THE FUEL SAMPLE HAS BEEN SENT OUT FOR EVALUATION.
